Nonparametric predictive inference for competing risks

Coolen-Maturi, T and Coolen-Schrijner, P. and Coolen, F.P.A. (2010) Nonparametric predictive inference for competing risks. Journal of Risk and Reliability, 224 (1). pp. 11-26. ISSN 1748-006X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1243/1748006XJRR263
Item Type: Article
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Tahani Coolen-Maturi
Date Deposited: 21 Nov 2011 07:32
Last Modified: 19 Jan 2012 12:03
Resource URI: http://kar.kent.ac.uk/id/eprint/28452 (The current URI for this page, for reference purposes)
  • Depositors only (login required):